# SDR 99ZZZX1099

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BLADE EROSION SHIELD DEBONDED.  OVERHAULED BLADE NR 1, REPLACED EROSION SHIELD, RE-ASSEMBLED PROPELLER, SET BLADE ANGLES, STATIC BALANCED, AND LUBRICATED IAW MFG CMM.
